Nausea Sehais Fell In The Bathroom And Slipped And Got Stitches On The Head?

Illustration of Nausea Sehais Fell In The Bathroom And Slipped And Got Stitches On The Head?
Illustration: Nausea Sehais Fell In The Bathroom And Slipped And Got Stitches On The Head? image.isu.pub

Hello,

1 Answer:

Hello Panbear.

Slipping and bumping your head should be examined by a doctor firsthand. Head bumps may cause head injuries ranging from minor to severe head injuries.

From your mother's condition, if after a fall there is no fainting and vomiting, then it is usually not dangerous. Symptoms that must be considered that may indicate bleeding in the head such as vomiting, spraying, blurred vision, until fainting is repeated.

The nausea that your mother may experience may be due to land sickness, and it may also be caused by the side effects of the drugs given. Medication in some people may cause side effects such as nausea. Nausea, vomiting has no effect on wound healing.

Therefore, you can observe your mother, give the medicine your doctor prescribes. If indeed your mother continues to experience nausea, vomiting, then you should check your mother to the doctor directly, so the doctor can re-check the condition of your mother.

The following article can be read about headaches

may be useful. thank you

: by

Related Question

Abdominal Pain Is Great After Taking Medicine With Isoxsuprine?

Abdominal Pain Is Great After Taking Medicine With Isoxsuprine?

(1 year ago)

Hello. I want to ask this. I have a miscarriage after that I was recommended to curette, and the doctor said there was still left to be asked again and the same results there were ...

Surgery On Scoliosis Is More Than 60 Degrees?

Surgery On Scoliosis Is More Than 60 Degrees?

(1 year ago)

Good morning, I have a scoliosis bone whose level is above 60 degrees, and surgery is recommended. Now I want to ask if I have to get surgery?...

Lower Abdomen And Low Back Pain When Using Infectious Drugs In The Vagina?

Lower Abdomen And Low Back Pain When Using Infectious Drugs In The Vagina?

(1 year ago)

I want to ask, a few days ago I went to the doctor because there was an infection in the vagina and was prescribed flagystatin for 7 days, on the third day why did my lower abdomen...

Leave a Reply

Your email address will not be published. Required fields are marked *